# SDR C8G2008F00013

- Difficulty date: June 11, 2008
- Submitted: September 18, 2008
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Engine: Pwa JT8D15
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 152BL801E
- Part serial: 802B203
- Condition: Faulty
- Location: Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL THE NR 2 ENGINE EGT INDICATOR WENT TO ZERO INDICATION. THE TAKEOFF WAS ABORTED, WHERE THE AC RETURNED TO BLOCKS WITHOUT INCIDENT. POST FLIGHT INSPECTION REVEALED NR 2 ENGINE EGT INDICATOR AT FAULT. THE NR 2 ENGINE EGT INDICATOR WAS REMOVED AND REPLACED. OPS GOOD. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE. (K)
